RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 3, Pages 7–11 (Mi faa2353)  

This article is cited in 1 scientific paper (total in 2 paper)

$PL$-foliations. II

I. M. Gel'fand, D. B. Fuchs


Full text: PDF file (720 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:3, 197–200

Bibliographic databases:

Received: 05.04.1974

Citation: I. M. Gel'fand, D. B. Fuchs, “$PL$-foliations. II”, Funktsional. Anal. i Prilozhen., 8:3 (1974), 7–11; Funct. Anal. Appl., 8:3 (1974), 197–200

Citation in format AMSBIB
\Bibitem{GelFuc74}
\by I.~M.~Gel'fand, D.~B.~Fuchs
\paper $PL$-foliations. II
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 3
\pages 7--11
\mathnet{http://mi.mathnet.ru/faa2353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=418115}
\zmath{https://zbmath.org/?q=an:0316.57010}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 3
\pages 197--200
\crossref{https://doi.org/10.1007/BF01075692}


Linking options:
  • http://mi.mathnet.ru/eng/faa2353
  • http://mi.mathnet.ru/eng/faa/v8/i3/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. C. Roger, “Homology of affine groups and classifying spaces for piecewise-linear bundles”, Funct. Anal. Appl., 13:4 (1979), 273–278  mathnet  crossref  mathscinet  zmath
    2. N. N. Bogolyubov, S. G. Gindikin, A. A. Kirillov, A. N. Kolmogorov, S. P. Novikov, L. D. Faddeev, “Izrail' Moiseevich Gel'fand (on his seventieth birthday)”, Russian Math. Surveys, 38:6 (1983), 145–153  mathnet  crossref  mathscinet  zmath  adsnasa
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:301
    Full text:108
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020